Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Warfarin Neuropathy Side Effect

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Peripheral Neuropathy

...important are the "d" drugs; ddI (didanosine, Videx), and d4T (stavudine, Zerit). Hydroxyurea , which is sometimes combined with antiretroviral drugs, increases the risk of PN. Zidovudine (Retrovir), abacavir, non-nucleoside reverse transcriptase inhibitors (NNRTIs), and protease inhibitors do not appear to cause PN. How Is PN Diagnosed? No laboratory testing is needed to diagnose PN. The signs and symptoms are enough. Special tests...
Ask the Experts

does this effect my neuropathy

i have noticed that my feet have started to give me more probles now that i'm useing tazadon could it be my new weight gain? or is it the meds
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If by tazadon you mean trazodone its effect on neuropathy is variable but in general has not had much of a relationship with causing neuropathy in the feet. KH Read more »

reversing neuropathy (TREATMENT OF PERIPHERAL NEUROPATHY, 2010)

hi, just want to know if there is anything i can do to reverse neuropathy in my toes and feet. i am 46, male, fit and healthy, v/l undetctable, cd4 approx 500. i am told it was caused by stavudine which i stopped taking about a year ago, greatly...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,D4T-induced distal sensory neuropathy is indeed annoying! (I have it as well.) We don't have a quick (or even slow) fix for this side effect/toxicity yet. I'll repost below a link to a recent article which provides information about neuropathy... Read more »

neuropathy

I have been taking Atripla since Dec 2008. I have developed severe pains in my breasts. My dr. told me I could develop peripheral neuropathy and that could be causing the pain. Mammogram has shown no abnormalities. Could the pain be a side...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Neuropathy from either HIV or HIV meds would rarely cause pain localized to breast so would seek other explanation. KH Read more »

Side Effects & Neuropathy

Hello,I started taking Kaletra, Zerit & 3TC in July 2002. I started noticing problems in my feet about a month later and I was advised that I had peripheral neuropathy. The pain, burning and tightness got to be so bad, that in Jan. 2003 I asked to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I have also been guilty of not highlighting the possibility of peripheral neuropathy due to 3TC (less likely AZT). Though the association with peripheral neuropathy is less with 3TC/AZT then with the "d" drugs Read more »
Articles
The Well Project

Peripheral Neuropathy and HIV/AIDS

...oranticonvulsants (Tegretol, Dilantin, Neurontin, Lamictal). If the painincreases and becomes severe, stronger narcotics may be considered. Other treatments can include: Topical lidocaine patch called Lidoderm Acupuncture, massage,... Read more »
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Read more »
Test Positive Aware Network

Zerit

... Common Name: stavudine or d4T Brand Name: Zerit Class: nucleoside analogs (also called nucleoside reverse transcriptase inhibitors, NRTIs or nukes) Standard dose: One 40 mg capsule twice Read more »
Connect With Others

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. Does anyone know if this side-effect goes away with time? Read more »

Neuropathy

Posted by ScotCharles, 7 Replies
...in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left side of my body. My hands are cramped and painful, making shaking hands a wrenching experience if the handshaker... Read more »

chili pepper good for neuropathy

Posted by Anonymous, 1 Reply
...I read that peppers are good for neuropathy, are there any other things that help with it, it is bad in my heels of my feet and legs. Read more »

Neuropathy and Nutrition

Posted by Anonymous
...said my attenuation tests show "healing of the nerves." Is anyone else having any success with nutritional intervention for side effects? Read more »